# SDR USAA980182

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Entry Door
- Part time: 40,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK FUSELAGE SKIN AT LOWER HINGE CUTOUT AFT ENTRY DOOR.  INSTALLED SKIN REPAIR/MOD, REPAIRED PER SRM 53-30-3 FIG 34.  (M)
